# SDR SWAA2023020182954

- Difficulty date: December 18, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: NOTENTERED
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ANGLE - SUPPORT LOCATED BS727D AND STR24L AFT CARGO COMPARTMENT 2022-695518<[01] NOMINAL HOLE DIAMETER ON ANGLE - SUPPORT LOCATED BS727D AND STR24L AFT CARGO COMPARTMENT IS =0.250? IAW DWG 146A9403 SHEET 30 REV C AND DRILLED HOLE DIAMETER IS =0.260? IAW SRM 51-40-05 AND WHITIN TOLERANCES IAW DWG 146A9403 SHEET 30 REV C TOOL USED CALIPER P/N:500-197-30; S/N: A21043202; DUE DATE:12OCT23;[02] CORRECTIVE ACTION 1 NOMINAL HOLE DIAMETER ON ANGLE - SUPPORT LOCATED BS727D AND STR24L AFT CARGO COMPARTMENT IS =0.250? IAW DWG 146A9403 SHEET 30 REV C AND DRILLED HOLE DIAMETER IS =0.260? IAW SRM 51-40-05 AND WITHIN TOLERANCES IAW DWG 146A9403 SHEET 30 REV C TOOL USED CALIPER P/N:500-197-30; S/N: A21043202; DUE DATE:12OCT23;[03] NOMINAL HOLE DIAMETER ON ANGLE - SUPPORT LOCATED BS727D AND STR24L AFT CARGO COMPARTMENT IS =0.250? IAW DWG 146A9403 SHEET 30 REV C AND DRILLED HOLE DIAMETER IS =0.260? IAW SRM 51-40-05 AND WITHIN TOLERANCES IAW DWG 146A9403 SHEET 30 REV C TOOL USED CALIPER P/N:500-197-30; S/N: A21043202; DUE DATE:12OCT23
